# SDR RAIA201508020001

- Difficulty date: August 2, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 28,849 hours, 26,140 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MLG WILL NOT RETRACT DURING TAKEOFF, RETURNED TO BLOCK.  MAINTENANCE REPLACED RT MLG FWD WOW PROXIMITY SWITCH AND CONNECTOR, EXTENSION/RETRACTION.  OPS CHECK GOOD.
